# SDR UALA2012041702312

- Difficulty date: April 15, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,046 hours, 13,255 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, FOIL COMING OFF OF STATOR VANE.  FOUND TAPE REPAIR COMING OFF OF LEADING EDGE.  APPLIED TAPE.  REPAIRED PER AMM.
